# SDR SWIA202156446

- Difficulty date: January 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Elongated
- Location: Lt Otbd Angle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON DOUBLER AT FS621 LBL9  ATTACHED TO LH OUTBOARD END ATTACH ANGLE.   (C-CHECK) RO 2/25/2021.  INSTALLED NEW DOUBLER AT FS621, LBL9, REF CRJ 200 SRM 51-42-21, & BOMBARDIER REO  601R-53-61-117, REV -E, DATE 2018-01-15 / COMPLIED WITH TASK CARD 51-900-1003-SKY / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME.
